# SDR SIMA201904153004

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,960 hours, 29,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AFTER ROTATING FELT WATER DRIP ON HIS HAND. AFTER LOOKING UP THE SOURCE OF THE LEAK WAS THE MAGNETIC COMPASS. WHERE THE COMPASS CONNECTS TO THE WINDSHIELD FRAME.  PERFORMED RETORQUE OF CAPT AND FO WINDSHIELD IAW AMM 56-10-01 OPS CHECK GOOD
